UNIGE document Scientific Article
previous document  unige:8521  next document
add to browser collection
Title

Curves of constant diameter and inscribed polygons

Author
Published in Elemente der Mathematik. 2009, vol. 64, no. 3, p. 102-108
Identifiers
Full text
Article (Published version) (174 Kb) - public document Free access
Structures
Citation
(ISO format)
BAILLIF, Mathieu. Curves of constant diameter and inscribed polygons. In: Elemente der Mathematik, 2009, vol. 64, n° 3, p. 102-108. https://archive-ouverte.unige.ch/unige:8521

125 hits

126 downloads

Update

Deposited on : 2010-07-02

Export document
Format :
Citation style :